I'm white with freckles and my God my freckles are out of control with chemo, I've never had so many freckles in my life. It's got a good look! My face is one big freckle! So yeah, I think chemo certainly messes with our melanin production xx
Nice to hear from you. I will not use the COLD CAP as I have tried before, 9 yeats ago and I was on FEC and lost most of the hair on Chemo 4/5....so I won't be using it. Lets see how this roll.s I am having tohave a PICC Line as my veins are shot with Zometa. PICC LINE can be restricting at times, like I would love to go to aqua aerobics. I can't believe it is almost two years from feeling the pain in my thigh then being diagnose Jan 2012.
How you doing, any side effects, are you keeping busy.
Take care and look forward to hearing from you.
Hi again, I'm ok, thanks for your best wishes. I just wanted to wish you good luck with your new chemo, but it's so unfair you have to lose your hair again so quickly. Is there any chance the cold cap might save it? I've never had the cold cap myself so I'm not sure if it's worth the extra time spent having chemo. Take good care of yourself, no-one can stay positive all the time.
Cancer seems everywhere at times. Best Wishes to you and your sister and her boyfriend's family. x
How are you doing, well I hope. I am disappointed after 3 cycles of Capecitabine the spot that I have is slightly bigger and I am about to start another chemo, Eribulin. I know I should be glad that theere are no more new spots but am fraustrated that I have to visit the hospital to see if I am unwell. One thing with the Capecitabine tablets I did not loose my hair which is growing nicely after Paclitaxel took it way!!!
Just when I think I am back on track, wham the little bugger does something else. I now find myselft thinking how long will I have my afro as I have grown attached to it, will it rob me and can I face going bald twice in one year!!!!
Phew....isn't it hard to stay positive. Just learned that my sister's boyfriend's father has been given three months to live he had bowel cancer..... just can't shake this thing off!!!
I look forward to hearing how you are doing, well I hope.
Hi salsa_babe, I was on Capecitabine for 4 and a half years before it failed. I'm white and I now have dark and darker patches, face, under arms, patches on chest. My freckles are more noticeable and moles are darker too. The soles of my feet and palms of my hands are redder than before chemo. I have thick black hair which stayed throughout, it didn't thin at all. Just before Cap failed I did notice my eyebrows were thinning, would come away on my finger if I rubbed them but this was after 4 + years. They went completely on my next chemo, Doxorubicin, but they look great now, well I'm really pleased with them...I'm working the Cara Delevingne look I was a teenager who over plucked her brows, was never happy with them.
Best Wishes, I hope the tablets are working well for you.
Any tips; is this normal.
I have just finished by THIRD CYCLE OF Capacitance Chemo Tablets, all is well except my face, hands and feet are darker and dirty looking. I am beginning to get paranoid when out in public. My Onc says that it should settle down after a while. I don't know if she really knows how I feel, on black skin it is not a good look (I can't say it is a sun tan as there is no glow!!) and I shy away from people staring at me, and it is my hope to go back to work but I am not sure if I can cope with people staring.
Is anyone out there further DOWN THE LINE than me, my Onc has said she has patients that have taken it for 3 years or so...but didn't state whether they were BLACK PATIENTS that they see, do they fear their skin getting darker, body is fine, just FACE, HAND MIDDLE AND SOLES OF THE FEET AND TOES SLIGHTLY DARK. Feel like a freak, am I losing the plot.
Is it me, but the literature that I have seen in the hospital are geared at WHITE FOLK and I am finding out that CHEMO on BLACK FOLK does not look good, I was on Paclitaxol early this year which robbed my hair and now six months on I have a good AFRO forming; my Onc has said Capecitabine doesn't usually rob your hair. A white patient I met recently confirmed that she didn't loose her hair but her eyebrows and eyelids disappeared, hell I have just got mine back and EVERY DAY I am checking them out to see if they are disappearing but so far so good.
Would dearly appreciate any comments one may have.